Automata on series-parallel biposets*

Z. Esik, Z. L. Nemeth

Research output: Conference contribution

7 Citations (Scopus)

Abstract

We provide the basics of a 2-dimensional theory of automata on seriesparallel biposets. We define recognizable, regular and rational sets of seriesparallel biposets and study their relationship. Moreover, we relate these classes to languages of series-parallel biposets definable in monadic second-order logic.

Original languageEnglish
Title of host publicationDevelopments in Language Theory - 5th International Conference, DLT 2001, Revised Papers
Pages217-227
Number of pages11
Publication statusPublished - dec. 1 2002
Event5th Conference on Developments in Language Theory, DLT 2001 - Wien, Austria
Duration: júl. 16 2001júl. 21 2001

Publication series

NameLecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics)
Volume2295 LNCS
ISSN (Print)0302-9743
ISSN (Electronic)1611-3349

Other

Other5th Conference on Developments in Language Theory, DLT 2001
CountryAustria
CityWien
Period7/16/017/21/01

    Fingerprint

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Computer Science(all)

Cite this

Esik, Z., & Nemeth, Z. L. (2002). Automata on series-parallel biposets*. In Developments in Language Theory - 5th International Conference, DLT 2001, Revised Papers (pp. 217-227). (Lecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics); Vol. 2295 LNCS).